# SDR C2XA03BT104

- Difficulty date: November 4, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV---CO2943, DURING SERVICE/ROUTINE INSPECTION MAINTENANCE FOUND THE AFT OVERHEAD EMERGENCY LIGHT TO BE INOPERATIVE.  REMOVED AND REPLACED AFT OVERHEAD EMERGENCY LIGHT IAW EMB145 MM NR 33-50-08. OPS. CHECKED GOOD.
